American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A65) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Robert Messer. Open three-dimensional manifolds with finitely generated fundamental groups. Bull. Amer. Math. Soc. 82 (1976) 89-91. MR 0394628.
Abstract, references, and article information   
View Article: PDF

[2] Thomas Zaslavsky. Counting the faces of cut-up spaces. Bull. Amer. Math. Soc. 81 (1975) 916-918. MR 0400066.
Abstract, references, and article information   
View Article: PDF

[3] Walter D. Neumann. Cyclic suspension of knots and periodicity of signature for singularities. Bull. Amer. Math. Soc. 80 (1974) 977-981. MR 0358797.
Abstract, references, and article information   
View Article: PDF

[4] Julian I. Palmore. Classifying relative equilibria. I. Bull. Amer. Math. Soc. 79 (1973) 904-908. MR 0321389.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia